# SDR HNAA2011090100266

- Difficulty date: August 18, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N331EN
- Make and model: Dhav DHC8311
- Aircraft serial: 279
- Aircraft time: 40,756 hours, 46,752 cycles
- Engine: Pwa PW123
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23088008
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

WITH NR 2 ENGINE AND APU RUNNING, EXPERENCED BUSS FAULT WHEN ATTEMPTING TO START NR 1 ENGINE.  RETURN TO GATE.  SMOKE WAS SEEN COMING FROM NR 1 COWLING.  SHUTDOWN ACFT AND EVACUATED.  R & R NR 1 START CONTACTOR 2431K1 AND NR 1 START GENERATOR IAW PWC 24-30-02R.  OPS CHECKED GOOD.
